Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Dec 21, 2013, 2:54 PM EST for Butler County, Ohio. It took effect at Dec 22, 2013, 12:22 AM EST. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2013, 2:54 PM EST (19:54 UTC)
- In effect from
- Dec 22, 2013, 12:22 AM EST
- Expired
- Dec 24, 2013, 5:20 PM EST
- In force
- 65 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Butler County, OH
The radar
The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River at Middletown (MDTO1). The gauge peaked at 13.55 ft at Dec 23, 2013, 2:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03272100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Dec 21, 9:48 AM EST, 5 hours 6 minutes earlier.
Area forecast discussion, Dec 21, 9:48 AM EST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
948 AM EST SAT DEC 21 2013
.SYNOPSIS...
A FRONTAL SYSTEM WHICH WILL STALL OUT OVER THE OHIO VALLEY WILL
BE THE FOCUS FOR SIGNIFICANT RAINFALL INTO EARLY SUNDAY. SEVERE
WEATHER WILL BE POSSIBLE IN THE UNSEASONABLY WARM AIR AHEAD OF THIS
SYSTEM TONIGHT. COLDER CONDITIONS WILL MOVE IN BEHIND A COLD FRONT
FOR SUNDAY AND THE FIRST PART OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
ONLY SIGNIFICANT CHANGE TO THE FORECAST WAS TO INCLUDE
LEWIS/SCIOTO COUNTIES IN THE FLOOD WATCH. REST OF FORECAST/EVENT
BEGINNING TO DEVELOP/PLAY OUT NOW AS LARGE SWATH OF LGT/MODERATE
RAIN CONTINUES TO STREAM NORTHEAST ALONG AND ON EITHER SIDE OF
SHARP STATIONARY FRONT. FRONT HAS BASICALLY STALLED ALONG/JUST
WEST OF I-71 CORRIDOR IN OHIO AND THEN ALONG THE OHIO RIVER IN
IND/KY. PRETTY INTENSE BAROCLINICITY WITH LOW 60S ACROSS SRN OH
AND MID 30S IN NWRN OH.
OVERNIGHT...A VERY NARROW BAND OF RAIN STREAKED OUT THROUGH
WAYNE/DARKE/SHELBY/MADISON COUNTIES WITH GAUGE MEASURED 1-2"
TOTALS. THERE IS ALREADY SOME INDICATION OF DECENT RUNOFF IN THIS
BAND WITH SOME CREEKS RUNNING NEAR BANK-FULL AND A PRETTY RAPID
RESPONSE ON THE UPPER REACHES OF THE GREAT MIAMI RIVER.
ELSEWHERE...ANYWHERE FROM 0.25" TO 0.75" HAS FALLEN FOR THE MOST
PART...IN LINE WITH WHAT MODELS HAD BEEN PREDICTING FOR THE 00Z-
12Z TIME PERIOD.
WENT AHEAD AND INCLUDED SCIOTO/LEWIS COUNTIES IN FLOOD WATCH BASED
ON THE FACT THEY TOOK A DIRECT HIT FROM A CONVECTIVE CLUSTER EARLY
THIS MORNING /MEASURED 0.50"+) AND COULD POTENTIALLY BE GRAZED BY
A FEW MORE CONVECTIVE ELEMENTS LATER THIS MORNING INTO THIS
AFTERNOON. WHILE NOT LIKELY...CONFIDENCE WAS SUCH THAT IF THIS
OCCURRED AND GIVEN ANOMALOUS PWATS...FELT BETTER INCLUDING THEM IN
THE WATCH.
OVERALL...EXPECT BAND OF RAIN TO EDGE JUST A FEW COUNTIES NORTH
FROM CURRENT POSITION THROUGH THE AFTERNOON AS STRONG FRONTAL WAVE
DIGGING THROUGH THE DEEP SOUTH INDUCES A BETTER WAA REGIME...WHICH
SHOULD CAUSE BAROCLINIC ZONE TO SHIFT NORTH A BIT. SO RAIN MAY
LULL ALONG THE OHIO RIVER EVEN FURTHER NORTH INTO SERN IND/SWRN OH
FOR A TIME THIS AFTERNOON BEFORE IMPACTS OF FRONTAL WAVE BEGIN
THIS EVENING.
THIS WAVE IS POTENT AND WILL BRING AN EXTREMELY ANOMALOUS MOISTURE
SURGE FOR LATE DECEMBER. MODEL FCST PWATS ARE WELL IN EXCESS OF
DECEMBER RECORDS...AND ALMOST A LATE SPRING TYPE SETUP. DEW POINTS
COULD EASILY RISE INTO THE LOWER 60S SOUTH OF THE FRONT AND THIS
WILL ADD PLENTY OF INSTBY DESPITE MOIST ADIABATIC LAPSE RATES FOR
A SQUALL LINE/QLCS. SETUP QUITE FAVORABLE FOR DAMAGING WIND
GUSTS/BRIEF TORNADOES ESPECIALLY ACROSS NORTHERN KY/SRN OH/SERN
IND AND SPC PROBABILITIES HAVE BEEN RATCHETING UP IN TIME. RAIN
RATES WITH THIS QLCS WILL BE INTENSE...AND MAY END UP WITH QUITE
AN INTENSE PERIOD OF WX IMPACTS VIA FLASH FLOODING/OVERLAND
FLOODING/SEVERE WX IN THE LATE EVENING AND OVERNIGHT. WHEN
ANOMALIES OF THIS MAGNITUDE ARE IN PLACE WITH SUCH A DYNAMIC
WAVE...NEED TO KEEP OPEN TO THE POSSIBILITIES THAT IMPACTS MAY
QUITE SIGNIFICANT IN EITHER SEVERE WX OR FLOODING.
OTHER NOTABLE IMPACT THIS EVENING WILL BE GRADIENT WINDS DRIVEN BY
ISALLOBARIC COMPONENT IMMEDIATELY AHEAD OF FRONTAL WAVE. COULD SEE
SUSTAINED SOUTHERLY FLOW OF 20-25KTS WITH GUSTS TO 30KTS+ ON THE
WARM SIDE OF THE FRONT THIS EVENING AS THE WAVE APPROACHES. ON THE
FLIP SIDE...GUSTY WESTERLY WINDS BEHIND FRONT ON SUNDAY MAY
APPROACH WIND ADVISORY CRITERIA. AM KEEPING OPEN TO THE NEED FOR A
POTENTIAL WIND ADVISORY IN LATER UPDATES BOTH IN FRONT OF AND
BEHIND THE FRONTAL WAVE.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
AS MID LEVEL FLOW PHASES...VIGOROUS SRN S/W TO TAKE ON NEGATIVE TILT
AND LIFT NE FROM SRN PLAINS TONIGHT THRU THE GREAT LAKES SUNDAY. IN
RESPONSE TO THIS S/W MAIN SFC WAVE TO TRACK TO OUR WEST ACRS INDIANA
TONIGHT INTO THE GREAT LAKES SUNDAY. NUMERICAL MODELS HAVE TRENDED A
LTL MORE UNSTABLE WITH AXIS OF INSTBY WHICH MAY PUSH UP INTO OHIO
VALLEY IN THE WARM SECTOR AHD OF THIS WAVE. LOW CAPE...HIGH SHEAR
EVENT WILL BE POSSIBLE WITH CONVECTIVE ELEMENTS POSSIBLY EVOLVING
INTO QLCS EVENT. SOME UNCERTAINTY EXISTS REGARDING THE AMOUNT OF
INSTBY AND TIMING...BUT AT THIS TIME MOST FAVORABLE TIMING LOOKS TO
BE BETWEEN 03Z AND 06Z. WILL CONTINUE TO HIGHLIGHT THIS POTENTIAL IN
HWO PRODUCT.
WITH PW/S AROUND 400 PERCENT OF NORMAL AND POTENTIAL CONVECTION
EXPECT THE HEAVY RAIN THREAT AND FLOOD POTENTIAL TO EXPAND THIS
EVENING. WITH MOST 3 HOUR FFG VALUES GENERALLY FROM A LTL OVER AN
INCH TO 2.5 INCHES...EXPECT MANY LOCATIONS TO EXPERIENCE FLOOD
ISSUES TONIGHT. MILD CONDITIONS TO CONTINUE TONIGHT WITH A BIG RANGE
OF TEMPS ACRS THE FRONT...WITH LOWS RANGING FROM THE LOWER 40S NW TO
THE LOWER 60S SE.
PRECIP EXPECTED TO DIMINISH FROM WEST TO EAST SUNDAY MORNING WITH
THE PASSAGE OF ASSOCIATED COLD FRONT. HAVE CONTINUED TO ALLOW FOR
REDEVELOPMENT OF PRECIP INTO THE NORTHWEST LATE DUE TO WRAP AROUND.
HAVE NON-DIURNAL TEMPS SUNDAY WITH THE EARLY FROPA...WITH HIGHS
RANGING FROM THE UPPER 40S NW TO THE MID 60S SE.
UPPER LEVEL TROUGH TO SETTLE INTO THE GREAT LAKES MONDAY. IN CAA
PATTERN HAVE ALLOWED WRAP AROUND PCPN TO MIX WITH AND CHANGE TO SNOW
SHOWERS OVER THE NW PRIOR TO ENDING. SUNDAY NIGHTS LOWS TO RANGE
FROM THE MID 20S NW TO THE MID 30S SE. A FEW SNOW SHOWERS PSBL ACRS
THE NORTH MONDAY. HIGHS WILL BE BELOW NORMAL MONDAY...RANGING FROM
NEAR 30 NW TO 40 SE.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
IT LOOKS LIKE WE COULD GET INTO A BIT OF A FETCH OFF A LAKE
MICHIGAN MONDAY NIGHT AS AN 850 MB TROUGH AXIS SHIFTS EAST ACROSS
OUR AREA. WILL THEREFORE LINGER A FEW SNOW SHOWERS INTO THE
OVERNIGHT HOURS ACROSS THE NORTH.
THE 850 MB THERMAL AXIS WILL SHIFT OFF TO THE EAST THROUGH THE
DAY ON TUESDAY AND WITH DRIER AIR WORKING IN...WILL MAINTAIN A DRY
FORECAST. EXPECT HIGHS ON TUESDAY ONLY IN THE MID TO UPPER 20S.
MID LEVEL SHORT WAVE ENERGY WILL PIVOT EAST ACROSS THE GREAT LAKES
WEDNESDAY INTO THURSDAY. THE GENERAL CONSENSUS IS TO KEEP THE BEST
FORCING WITH THIS OFF TO OUR NORTH. HOWEVER...AN ASSOCIATED COLD
FRONT WILL PUSH THROUGH OUR AREA WEDNESDAY NIGHT INTO THURSDAY.
MOISTURE IS SOMEWHAT LIMITED WITH THIS BUT THERE MAY BE ENOUGH TO
PRODUCE A FEW SNOW SHOWERS SO WILL CONTINUE WITH SOME LOWER END
POPS...PRIMARILY FOR LATER WEDNESDAY NIGHT INTO THURSDAY. EXPECT
HIGHS BOTH WEDNESDAY AND THURSDAY MAINLY IN THE 30S. SURFACE HIGH
PRESSURE AND A COLDER AIRMASS WILL THEN BUILD INTO THE REGION FOR
FRIDAY.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
MVFR TO IFR CONDITIONS ARE OCCURRING AS SHOWERS ASSOCIATED WITH A
SLOW MOVING COLD FRONT AFFECT TAF SITES. EXPECT SHOWERS TO
CONTINUE THROUGH THE 24 HOUR TAF PERIOD IN THIS VERY MOIST AND
SLOW TO EVOLVE REGIME. WINDS WILL STAY OUT OF THE SOUTH...WITH
GUSTS OVER 20 KNOTS ESPECIALLY AFTER 00Z AS THE FRONT MOVES
CLOSER AND THE PRESSURE GRADIENT TIGHTENS. CVG SHOULD SEE AN END
TO SHOWERS AFTER 12Z SUNDAY.
OUTLOOK...CONDITIONS WILL LIKELY IMPROVE TO MVFR ON SUNDAY WITH
MVFR CEILINGS LINGERING SUNDAY NIGHT INTO MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...BINAU
SHORT TERM...AR
LONG TERM...JGL
AVIATION...CONIGLIOHazardous weather outlook, Dec 21, 8:27 AM EST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 827 AM EST SAT DEC 21 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-221330- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 827 AM EST SAT DEC 21 2013 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS TONIGHT AS A COLD FRONT SWINGS ACROSS THE REGION. DAMAGING WINDS GUSTS ARE THE MAIN CONCERN AT THIS TIME...THOUGH A BRIEF TORNADO CANNOT BE RULED OUT ESPECIALLY ALONG AND EAST OF INTERSTATE 71. THUNDERSTORMS WOULD CONTAIN HEAVY RAIN RATES...AND COULD BRING A FLASH FLOOD THREAT. IN ADDITION...GUSTY WINDS ARE EXPECTED TONIGHT OUT OF THE SOUTH...WITH SUSTAINED WINDS FROM 20 TO 25 MPH...AND GUSTS TO 35 MPH. IN THE WAKE OF THE COLD FRONT ON SUNDAY...WESTERLY WIND GUSTS TO 40 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE AFTER 9 PM THIS EVENING. BINAU
In the hours before
Local storm report, Dec 21, 10:39 AM EST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1039 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM HEAVY RAIN EATON 39.75N 84.63W
12/21/2013 M1.12 INCH PREBLE OH TRAINED SPOTTER
&&
SNYDERLocal storm report, Dec 21, 10:56 AM EST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1056 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HEAVY RAIN KENTON 40.64N 83.61W
12/21/2013 U0.00 INCH HARDIN OH OTHER FEDERAL
STANDING WATER WAS ENCROACHING ON THE ROAD NEAR
INTERSECTION OF HIGHWAY 68 AND ROUTE 67. OTHER AREAS OF
STANDING WATER ON ROADWAYS WAS OCCURRING IN POORLY
DRAINED AREAS AROUND KENTON.
&&
ASLLocal storm report, Dec 21, 12:29 PM EST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1229 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HEAVY RAIN BOTKINS 40.47N 84.18W
12/21/2013 M1.46 INCH SHELBY OH COCORAHS
&&
SNYDERLocal storm report, Dec 21, 1:04 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
104 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN MILAN 39.13N 85.13W
12/21/2013 M1.00 INCH RIPLEY IN TRAINED SPOTTER
&&
SNYDERLocal storm report, Dec 21, 1:55 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HEAVY RAIN HILLIARD 40.04N 83.14W
12/21/2013 M1.00 INCH FRANKLIN OH TRAINED SPOTTER
&&
SNYDERLocal storm report, Dec 21, 2:11 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM FLOOD 6 NNW OXFORD 39.59N 84.77W
12/21/2013 PREBLE OH PUBLIC
STREAM OUT OF BANKS IN HUESTON WOODS STATE PARK. MAIN
LOOP ROAD CLOSED DUE TO HIGH WATER NEAR CAMPGROUND
ENTRANCE.
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 5:39 AM EST | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 4 hr |
| Dec 21, 9:29 AM EST | Areal Flood Advisory | ILN | Champaign, Darke, Logan, Miami, Shelby, Union | 6 hr |
| Dec 21, 9:40 AM EST | River Flood Warning | ILN | Shelby | 3 days |
| Dec 21, 9:40 AM EST | River Flood Warning | ILN | Miami | 70 hr |
| Dec 21, 1:08 PM EST | River Flood Warning | ILN | Hamilton | 4 days |
| Dec 21, 1:21 PM EST | Areal Flood Warning | ILN | Delaware | 5 days |
| Dec 21, 1:42 PM EST | Areal Flood Advisory | ILN | Butler, Clinton, Greene, Hamilton, Montgomery, Preble and 1 more | 3 hr |
| Dec 21, 2:19 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Greene, Miami, Montgomery and 1 more | 3 hr |
| Dec 21, 2:26 PM EST | Areal Flood Advisory | ILN | Delaware, Fairfield, Fayette, Franklin, Licking, Madison and 2 more | 4 hr |
| Dec 21, 2:54 PM EST | River Flood Warning | ILN | Butler, Montgomery, Warren | 4 days |
| Dec 21, 2:54 PM EST | River Flood Warning | ILN | Champaign, Clark, Greene | 43 hr |
| Dec 21, 3:18 PM EST | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Dec 21, 3:43 PM EST | Areal Flood Advisory | ILN | Champaign, Darke, Logan, Miami, Preble, Shelby and 1 more | 3 hr |
| Dec 21, 4:53 PM EST | River Flood Warning | ILN | Clermont, Hamilton, Warren | 37 hr |
| Dec 21, 5:13 PM EST | River Flood Advisory | ILN | Delaware, Franklin | 18 hr |
| Dec 21, 5:17 PM EST | River Flood Advisory | ILN | Hamilton | 44 hr |
| Dec 21, 5:24 PM EST | River Flood Warning | ILN | Licking | 21 hr |
| Dec 21, 6:09 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Logan, Miami, Montgomery and 3 more | 3 hr |
| Dec 21, 6:42 PM EST | River Flood Warning | ILN | Miami, Montgomery | 3 days |
| Dec 21, 6:42 PM EST | River Flood Warning | ILN | Clermont, Hamilton | 43 hr |
| Dec 21, 6:46 PM EST | River Flood Warning | ILN | Pickaway | 5 days |
| Dec 21, 6:46 PM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 70 hr |
| Dec 21, 12:42 PM EST | Areal Flood Advisory | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 3 hr |
| Dec 21, 2:54 PM EST | River Flood Warning | ILN | Fayette, Franklin | 44 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.